# SDR IXXA0200095S

- Difficulty date: July 16, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 73,466 hours, 20,110 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 73,466 hours, 20,110 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DISCOVERED ON THE FUSELAGE STATION 1210 LONGERON 19L FORWARD OF THE AFT EMERGENCY EXIT DOOR.  REPAIR ACCOMPLISHED, REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF REPAIR DOUBLER IAW THE DOUGLAS SRM AND DRAWING 53-02491-2.
